# SDR SWIA202265579

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 6,585 hours, 5,532 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: L WINDOW HEAR CAUTION MSG ON FINAL. RAN QRH, MESSAGE RESOLVED / C: MEL 30-41-2 / CAT: A DUE DATE: 13 MAY 2022 / L WINDOW HEAR CAUTION MSG ON FINAL. RAN QRH, MESSAGE RESOLVED    (FILED CLOSED)    REMOVED AND REPLACED LH COCKPIT WINDOW IN REFERENCE CRJ 900 TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD.
